Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Can You Crush Stavudine Tablets

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Combination Medications

...Emtricitabine/tenofovir Truvada Emtriva and Viread Gilead Sciences & generic   At present, the following combinations are only available outside the US due to patent protections for the original developers 2007 Lamivudine/stavudine   3TC, d4T Generic 2008 Lamivudine/tenofovir   3TC, TDF Generic 2. Combinations of a Non-Nucleoside Reverse Transcriptase Inhibitor and Reverse Transcriptase Inhibitors ...
Ask the Experts

SEVERE NUMBNESS OF THE LEGS, ITCHING AND IRRITATING BLISTERS

I have been taking Triomune 30 since December 2008 to date. During the first 2 months I did not feel any side effects but from third month up to now I am experiencing severe numbness in my feet so much so that I am unable to wear full covered shows...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...what you are describing sounds alot like peripheral neuropathy which could be due to the stavudine (D4T). You are already on the reduced D4T dose form of triomune. If at all possible see if some form of either tenofovir, abacavir, Read more »

stalnev 30 mg

what are the side effects of stalanev 30 mg tablets
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...I believe Stananev is one of the generic forms of nevirapine, stavudine (D4T), and lamivudine (3TC). Stananev 30 contains 30 mg of D4T per dose. The side effects are the additive effect of each of Read more »

neuropathy pain (didanosine+stavudine+efavirenz)

Dear Dr Robert J. Frascino, I'm sure many patients email you a lot of times regarding this matter. But I really really hope you won't get bored. I'd really really appreciate your help, time and patience!My question is:My father CD4 recently = 480He...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hi Tom,Didanosine (ddI) plus stavudine (d4T) is no longer a recommended combination! It has been found to be less effective and substantially more toxic than many other Read more »

Neuropathy in feet, reversable ? relief ?

I have peripheral neuropathy in my toes and on the soles of both feet, advised by this forum that it is the stavudine in my meds. Currently I am on GPO VIR , single tablet so cannot just drop stavudine. I have improved over last 9 months, and this...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Neuropathy in the feet/toes in the setting of stavudine treatment is usually reversible if the stavudine is stopped before it gets too severe (there are other causes of neuropathy so Read more »
Articles
AIDS InfoNet

Taking Current Antiretroviral Drugs

...restrictions. Anemia, nausea, vomiting, headache, fatigue, muscle aches, bone marrow toxicity,. Do not take with zidovudine, stavudine or lamivudine. Didanosine (ddI, Videx, Videx-EC) Buffered tablet: 4 (100 mg: 2, 2x/day or 4,... Read more »
AIDS InfoNet

Combivir (Zidovudine + Lamivudine)

...sure that your health care provider knows about ALL drugs and supplements you are taking. Combivir should not be taken with stavudine (Zerit, d4T) . Also, lamivudine and emtricitabine (FTC) are very similar and should not be taken together. ... Read more »
AIDS InfoNet

Epzicom/Kivexa (Abacavir + Lamivudine)

...that your health care provider knows about ALL drugs and supplements you are taking. Epzicom should not be taken with with stavudine (d4T, Zerit) or emtricitabine (Emtriva, FTC) . However, since these are other nucleoside analog drugs, there is... Read more »
Test Positive Aware Network

Combivir

...and Retrovir (zidovudine, AZT). Do not take zidovudine (Retrovir), Epivir, Epivir-HBV, Epzicom, Trizivir, Emtriva, Truvada, stavudine (Zerit), or Atripla while taking Combivir, since all or part of these medications are already in Combivir or... Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Thanks for your support and any more advice?

Posted by motherinlaw, 3 Replies
I want to thank everyone for their support and help. I posted this in response to my own previous posting and felt it might have gotten lost in the shuffle and so am reposting. I have just spoken to my son again. He was finally able to convince... Read more »

new norvir tablets

Posted by alive2
let me say i love the difference, from the old oil pill. not just the smaller size, the sick gut issues arent bothering me as the old pill did, thank god for new research, it has made a big difference to me. just thought i would mention it, because... Read more »

Posted by Anonymous
Read more »